# SDR HEEA0011549

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skidtube
- Part number: 412050015109
- Condition: Corroded
- Location: Left Hand
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SKID TUBE CORRODED BEYOND LIMITS.
